Discussions that mention paxil

Anxiety board


Don't worry, I have had the same exact problem. If you saw my post on Paxil, the "medical problem" I mentioned was generalized muscle twitching. It stared in my neck and around my mouth and eye and then spread to the rest of my body, even my tongue. It went on for months and is still happening but not quite as strong or frequent. They will die down eventually, I don't notice them much anymore. I was really worried it was something serious and had an mri and emg -- both normal. My doctor assumed it was anxiety related and said the Paxil would take care of it == WRONG! It is this Benign Fasciliation Syndrome which is often caused by a virus. Certainly anxiety can make it worse as it can anything so try to relax because most everyone agrees it does go away eventually or at least lessens after several months (usually 6 months or so). Good luck and havea glass of wine and relax but don't even think about taking antidepressants for a benign problem!